# SDR SWAA2016022349324

- Difficulty date: January 7, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 61,727 hours, 48,707 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX SUPPORT, CREASE BEAM CHORD CRACKED, AT BS 616, RBL 63.5.  REPAIRED CREASE BEAM IAW EA.
